@incollection{RISC5447,
author = {J. Middeke and C. Schneider},
title = {{Denominator Bounds for Systems of Recurrence Equations using ΠΣ-Extensions}},
booktitle = {{To appear in Advances in Computer Algebra}},
language = {english},
series = {Springer Proceedings in Mathematics & Statistics},
volume = {226},
pages = {1--24},
publisher = {Springer},
isbn_issn = {ISSN 2194-1009},
year = {2018},
note = {arXiv:1705.00280 [cs.SC]},
editor = {C. Schneider and E. Zima},
refereed = {yes},
length = {24},
url = {https://arxiv.org/abs/1705.00280}
}